Skip to content Skip to navigation

Screen Conformal Invariant Lightlike Hypersurfaces of Indefinite Sasakian Space Forms

Volume 14, Number 2 (2012), 22 - 37

Screen Conformal Invariant Lightlike Hypersurfaces of Indefinite Sasakian Space Forms

Price: $20.00

Abstract

In this paper, we investigate a class of screen conformal invariant lightlike hypersurfaces of an indefinite Sasakian manifold. The geometric configuration of such hypersurfaces is established. We prove that its geometry is closely related to the one of leaves of its conformal screen distributions. We also prove that, in any leaf of a conformal screen distribution of an invariant lightlike hypersurface of an indefinite Sasakian space form, the parallelism and semi-parallelism notions are equivalent.